# SDR ABXA9900738

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 56551652
- Condition: Delaminated
- Location: Rt Spoiler
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPOILER DELAMINATED, 6 INCH WIDE AREA APPROXIMATELY 75 PERCENT OF LENGTH OF TRAILING EDGE.  REPAIRED UNIT COMPLETE IAW DC8 SRM.
